MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number BX-70071-D
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zyno medical is waiting for the arrival of the affected device.
 
Event or Problem Description
On (b)(6) 2021, a distributor of zyno medical reported a complaint.A user facility representative contacted the distributor and stated that an administration set model bx-70071-d lot # 1810008 is leaking right below the drip chamber.The user facility representative provided an image which shows the leaking.A patient was involved but was not harmed or injured.The device operator was a registered nurse.The medication being infused was unknown.The contract manufacturer of the affected device is podo xingda (tianjin) medical co.Ltd.
 
Additional Manufacturer Narrative
On 05/13/2021, the distributor confirmed that the affected device will not be returned from the customers.No investigation could be performed.The reported issue cannot be confirmed.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2021-00017).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key11528194
Report Number3006575795-2021-00017
Device Sequence Number4602614
Product Code FPA
UDI-Device Identifier00814371020532
UDI-Public00814371020532
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2021
Device Model NumberBX-70071-D
Device Catalogue NumberBX-70071-D
Device Lot Number1810008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date03/19/2021
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1